# SDR AALA202203018110

- Difficulty date: January 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: D5528154620451
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT ELEVATOR RIB AT RIB 10. REPLACED ELEVATOR RIB PER SRM 55-21-12-300-002.
